Has anyone taken Deniban (amisulpride) for depression and got ringing in the ears ?
- 19 Sep 2011 by PhyllisGail
- 19 September 2011
I was fine on 50 mg and the Dr upped it to 75 mg and I have terrible ringing in the ears. Has anyone experienced this and does it go away? I also take Wellbutrin 150 mg and today I added the extra 25 mg of Deniban and the evening has been very tough.
Thanks and good health to us all,
Added 19 Sep 2011:
I know that Wellbutrin can cause ringing in the ears too. My dose is low at 150 mg. and maybe too low as I am getting sad, why the Dr added an extra dose of Amisulpride. (It's slightly related to sulpride and old med).
I haven't heard of Deniban, is it new? Von-1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2010 • 2 answers
Posted 19 Sep 2011 • 3 answers
Posted 6 Dec 2012 • 2 answers
Posted 11 Dec 2014 • 1 answer
Posted 24 Nov 2015 • 1 answer